# SDR DXTA2024011510606

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680SOV
- Aircraft serial: 680A0277
- Aircraft time: 2,288 hours, 1,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLD DARK COCKPIT, PLACING EMER LTS SWITCH TO ARM, AND NONE OF THE REQUIRED LIGHTS COME ON.  UNABLE TO DUPLICATE DISCREPANCY. PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK I.A.W. CESSNA 680A AMM 33-50-00. NO DEFECTS NOTED.
